Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

Threshold structure of optimal stopping strategies for American type option. II


Authors: H. Jönsson, A. G. Kukush and D. S. Silvestrov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 72 (2005).
Journal: Theor. Probability and Math. Statist. 72 (2006), 47-58
MSC (2000): Primary 91B28, 62P05; Secondary 60J25, 60J20
Published electronically: August 10, 2006
MathSciNet review: 2168135
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper presents results of theoretical studies of optimal stopping domains of American type options in discrete time. Sufficient conditions on the payoff functions and the price process for the optimal stopping domains to have one-threshold structure are given. We consider monotone, convex and inhomogeneous-in-time payoff functions. The underlying asset's price is modelled by an inhomogeneous discrete time Markov process.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 91B28, 62P05, 60J25, 60J20

Retrieve articles in all journals with MSC (2000): 91B28, 62P05, 60J25, 60J20


Additional Information

H. Jönsson
Affiliation: Mälardalen University, Box 883, SE-721 23 Västerås, Sweden
Email: henrik.jonsson@mdh.se

A. G. Kukush
Affiliation: Kyiv University, 01033 Kyiv, Ukraine
Email: alexander_kukush@univ.kiev.ua

D. S. Silvestrov
Affiliation: Mälardalen University, Box 883, SE-721 23 Västerås, Sweden
Email: dmitrii.silvestrov@mdh.se

DOI: http://dx.doi.org/10.1090/S0094-9000-06-00663-6
PII: S 0094-9000(06)00663-6
Keywords: Markov process, discrete time, American type option, convex payoff function, optimal stopping
Received by editor(s): May 24, 2004
Published electronically: August 10, 2006
Additional Notes: Supported in part by the Visby programme (funded by the Swedish Institute), and by grants from the Knowledge Foundation and the Royal Swedish Academy of Science.
Article copyright: © Copyright 2006 American Mathematical Society